Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I didn't have acces a couple of days ago to any pharmaceutical remedies so I used the duct tape method but now the tape has caused a blister underneath the verruca. Is this common? Should I be concerned? I am now using Wartner to try and get rid of it are there any other effective ways?
    • TSR Support Team
    Offline

    20
    ReputationRep:
    TSR Support Team
    (Original post by Anonymous)
    I didn't have acces a couple of days ago to any pharmaceutical remedies so I used the duct tape method but now the tape has caused a blister underneath the verruca. Is this common? Should I be concerned? I am now using Wartner to try and get rid of it are there any other effective ways?
    I suggest you consult a pharmacist or doctor.
    • #1
    • Thread Starter
    #1

    (Original post by Kindred)
    I suggest you consult a pharmacist or doctor.
    It has gone now! The blister was because the plaster has rubbed my skin
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 16, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Have you ever participated in a Secret Santa?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.